# SDR SWAA991993

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6545866
- Condition: Corrosion
- Location: Bs 500a + 7"
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND KEEL BEAM CORRODED, BS 500A+7, RBL 6.5.  REPAIRED KEEL BEAM PER ER 99-6252.
